# SDR SWIA202053337

- Difficulty date: September 11, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL HAS CORROSION AT FS 473.  C-CHECK RO 10/13/2020.  REPLACED LT SIDE SEAT RAIL AT FS 473 WITH A NEW FABRICATED SEAT RAIL, REF MHIRJ REO.  SEE CONTINUATION CARD FOR DETAILS.
